UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise Journal article
Computer Physics Communications, 2014,Volume: 185,Issue: 4,Page: 1217-1222
Authors:  Er G.-K.
Favorite  |  View/Download:1/0  |  Submit date:2019/02/13
Exponential polynomial closure  Fokker-Planck-Kolmogorov equation  High dimensions  Nonlinear stochastic dynamical system  State-space-split